# SDR ASAA2023111346564

- Difficulty date: November 13, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT 147A5710-16 HAS CORROSION. GROUNDED - YES. FLOOR SUPPORT HAS 100% MATERIAL LOSS IS OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED FLOOR SUPPORT IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A. INSTALLED NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV A.
